# SDR SWIA201333738

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,816 hours, 40,771 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU BLEED PACKS LOW, STARTED TO GET SMOKE SMELL.  SWITCHED TO ENGINE BLEEDS & SMELL WENT AWAY.  FLT#5304  REPLACED APU ASSEMBLY IAW AMM.  PN: 3800376-2 SN ON: P-401 SN OFF: P-421.
